# SDR DHL2000706006

- Difficulty date: June 21, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT APPROX BS 950 AFT AREA, WL 195.0 & BBL 0.0 ANTI ICE DUCT HAS ANGLE SUPPORT BROKEN AT LOWER SECTION.  REMOVED AND INSTALLED NEW ATTACH ANGLE SUPPORT PER SRM 53-10-01.  ALODINED AND PRIMED PER SRM 51-10-2.
